PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Diophantine tuples over $\mathbb {Z}_p$

Volume 197 / 2021

Nitya Mani, Simon Rubinstein-Salzedo Acta Arithmetica 197 (2021), 331-351 MSC: Primary 11D88; Secondary 11D45, 11D72. DOI: 10.4064/aa190331-15-3 Published online: 30 December 2020


For an element $r$ of a ring $R$, a $D(r)$ $m$-tuple is an $m$-tuple $(a_1,\ldots ,a_m)$ of elements of $R$ such that for all $i,j$ with $i\neq j$, $a_ia_j+r$ is a perfect square in $R$. In this article, we compute and estimate the measures of the sets of $D(r)$ $m$-tuples in the ring $\mathbb {Z}_p$ of $p$-adic integers, as well as in its residue field $\mathbb F _p$.


  • Nitya ManiDepartment of Mathematics
    Stanford University
    531 Lasuen Mall
    Stanford, CA 94305, U.S.A.
  • Simon Rubinstein-SalzedoEuler Circle
    Palo Alto, CA 94306, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image